# SDR AALA20161107022

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 72,964 hours, 38,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FORWARD RIGHT GALLEY DOOR GIRT BAR DISCONNECTED FROM EMERGENCY EVACUATION SLIDE PACK.  RECONNECTED GIRT BAR.  OPERATIONAL CHECK GOOD.
